| Model Number |
02.07.1204R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-08-2025 gmk-spherika 02.07.1204r tibial tray fix cemented s.4r (k090988) lot.2408915: (b)(4) items manufactured and released on 14-aug-2024 expiration date: 29-july-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices also involved gmk-spherika 02.12.Ka05r femoral component spherika cemented s5r (k211004) lot.2413820: (b)(4) items manufactured and released on 11-sept-2024 expiration date: 27-aug-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0410fr gmk-sphere tibial insert e-cross - flex 4r - 10mm (k202022) lot.2412863: (b)(4) items manufactured and released on 08-july-2024 expiration date: 19-june-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
After 8 months from primary surgery, the patient came in due to signs of an infection, and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.